MINIMAL DIMENSION FAMILIES OF COMPLEX LINES SUFFICIENT FOR HOLOMORPHIC EXTENSION OF FUNCTIONS

Тип публикации: статья из журнала

Год издания: 2011

Идентификатор DOI: 10.1134/S0037446611020091

Ключевые слова: holomorphic extension, Bochner-Martinelli integral, harmonic function

Аннотация: We consider continuous functions given on the boundary of a bounded domain D in C(n), n > 1, with the one-dimensional holomorphic extension property along families of complex lines. We study the existence of holomorphic extensions of these functions to D depending on the dimension and location of the families of complex lines.

Ссылки на полный текст

Издание

Журнал: SIBERIAN MATHEMATICAL JOURNAL

Выпуск журнала: Vol. 52, Is. 2

Номера страниц: 256-266

ISSN журнала: 00374466

Место издания: NEW YORK

Издатель: CONSULTANTS BUREAU/SPRINGER

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.